# SDR YENA20151011452

- Difficulty date: October 11, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N729JB
- Make and model: Airbus A320-232
- Aircraft serial: 3572
- Aircraft time: 28,980 hours, 10,041 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG BURNING ODOR AROUND MIDDLE OF THE CABIN.  PERFORMED ELECTRICAL BURNING ODOR INSPECTION IAW TSM 24-00-00-810-823, NO DEFECTS NOTED IAW TSM 23-39-00-810-000 FOR INSPECTION.  NO OTHER DEFECTS NOTED, ACFT OK FOR SERVICE.
